On the skew laplacian energy of a digraph

Adiga, Chandrashekar and Smitha, M. (2009) On the skew laplacian energy of a digraph. International Mathematical Forum, 4 (37-40). pp. 1907-1914. ISSN 1314-7536

[img] Text (Full Text)
MAT_2009_Adiga.pdf - Published Version

Download (78kB)


In this paper we introduce the concept of the skew Laplacian energy of a simple, connected digraph. We derive an explicit formula for the skew Laplacian energy of a digraph G. We also find the minimal value of this energy in the class of all connected digraphs on n = 2 vertices.

Item Type: Article
Uncontrolled Keywords: Digraphs and skew energy and skew Laplacian energy
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 19 not found.
Date Deposited: 16 Sep 2019 11:46
Last Modified: 08 Jul 2022 11:12
URI: http://eprints.uni-mysore.ac.in/id/eprint/8189

Actions (login required)

View Item View Item